# SDR DALA2025011300300

- Difficulty date: January 11, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N411DX
- Make and model: Airbus A330-941
- Aircraft serial: 1991
- Aircraft time: 16,565 hours, 1,930 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3411 4R DOOR ASSIST BOTTLE LOW.   SERVICED 4R DOOR DAMPER CYLINDER PER AMM 52-10-00. CKS NORMAL. (6949958)
